MathSciNet Relay Station
MathSciNet bibliographic data
MR816299 (87m:60060) 60F05 (15A52 62H10)
Yin, Y. Q.; Krishnaiah, P. R. Limit theorem for the eigenvalues of the sample covariance matrix when the underlying distribution is isotropic. Teor. Veroyatnost. i Primenen. 30 (1985), no. 4, 810–816.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement